Unirational moduli spaces of some elliptic K3 surfaces
- authored by
- Mauro Fortuna, Michael Hoff, Giacomo Mezzedimi
- Abstract
We show that the moduli space of U⊕⟨−2k⟩-polarized K3 surfaces is unirational for k≤50 and k∉{11,35,42,48}, and for other several values of k up to k=97. Our proof is based on a systematic study of the projective models of elliptic K3 surfaces in Pn for 3≤n≤5 containing either the union of two rational curves or the union of a rational and an elliptic curve intersecting at one point.
- Organisation(s)
-
Institute of Algebraic Geometry
- External Organisation(s)
-
Saarland University
University of Bonn
- Type
- Article
- Journal
- Manuscripta Mathematica
- Volume
- 173
- Pages
- 405-423
- No. of pages
- 19
- ISSN
- 0025-2611
- Publication date
- 01.2024
- Publication status
- Published
- Peer reviewed
- Yes
- ASJC Scopus subject areas
- General Mathematics
- Electronic version(s)
-
https://doi.org/10.48550/arXiv.2008.12077 (Access:
Open)
https://doi.org/10.1007/s00229-022-01455-2 (Access: Closed)